@article{IVM_2004_10_a8,
author = {S. B. Vakarchuk and A. N. Shchitov},
title = {Some problems of the approximation of {Faber-Schauder} series by partial sums in the metric of the space~$\phi(L)$},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {82--85},
year = {2004},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_2004_10_a8/}
}
TY - JOUR AU - S. B. Vakarchuk AU - A. N. Shchitov TI - Some problems of the approximation of Faber-Schauder series by partial sums in the metric of the space $\phi(L)$ JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 2004 SP - 82 EP - 85 IS - 10 UR - http://geodesic.mathdoc.fr/item/IVM_2004_10_a8/ LA - ru ID - IVM_2004_10_a8 ER -
%0 Journal Article %A S. B. Vakarchuk %A A. N. Shchitov %T Some problems of the approximation of Faber-Schauder series by partial sums in the metric of the space $\phi(L)$ %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 2004 %P 82-85 %N 10 %U http://geodesic.mathdoc.fr/item/IVM_2004_10_a8/ %G ru %F IVM_2004_10_a8
S. B. Vakarchuk; A. N. Shchitov. Some problems of the approximation of Faber-Schauder series by partial sums in the metric of the space $\phi(L)$. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (2004), pp. 82-85. http://geodesic.mathdoc.fr/item/IVM_2004_10_a8/
[1] Golubov B. I., “O ryadakh Fure nepreryvnykh funktsii po sisteme Khaara”, Izv. AN SSSR. Ser. matem., 28:6 (1964), 1271–1296 | MR | Zbl
[2] Faber G., “Über die Orthogonalfunktionen des Herrn Haar”, Jahresber. Deutsch. Math. Verein, 19 (1910), 104–113 | Zbl
[3] Schauder J., “Zur Theorie Stetiger Abbildungen in Funktionalraumen”, Math. Z., 26:47–65 (1927) | MR | Zbl
[4] Ciesielski Z., “On Haar functions and on the Schauder basis of the space $C_{(0,1)}$”, Bulletin de l'academie Polonaise des Sciences. Serie des sci. math., astr. et phys., 7:4 (1959), 227–232 | MR | Zbl
[5] Matveev V. A., “O ryadakh po sisteme Shaudera”, Matem. zametki, 2:3 (1967), 267–278 | MR | Zbl
[6] Loginov A. S., “Priblizhenie nepreryvnykh funktsii lomanymi”, Matem. zametki, 6:2 (1969), 149–160 | MR | Zbl
[7] Korneichuk N. P., Tochnye konstanty v teorii priblizheniya, Nauka, M., 1987, 423 pp. | MR